×

Found 7 Documents (Results 1–7)

100
MathJax

Approximations of some logarithms by numbers from the fields \(\mathbb{Q}\) and \(\mathbb{Q}(\sqrt{d})\). (English. Russian original) Zbl 1331.11053

J. Math. Sci., New York 182, No. 4, 539-551 (2012); translation from Fundam. Prikl. Mat. 16, No. 6, 139-155 (2010).
MSC:  11J17 11J82
PDF BibTeX XML Cite
Full Text: DOI

Hypergeometric functions and irrationality measures. (English) Zbl 0904.11020

Motohashi, Y. (ed.), Analytic number theory. Proceedings of the 39th Taniguchi international symposium on mathematics, Kyoto, Japan, May 13–17, 1996. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 247, 353-360 (1997).
MSC:  11J91 11J82 33C05
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

Classification